# SDR AALA201508219002

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7643
- Condition: Defective
- Location: Zone 800
- Part time: 29,667 hours, 16,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT DOOR SLIDE IS HITTING ACFT WHEN DOOR IS SWUNG OPEN.  REPLACED SLIDE ASSEMBLY IAW JC 26C83152002.
